MDJunction - People Helping People
 
Ask a Question
04/20/2010 05:56 PM

my meds are making depression worse

liekie
liekie  
Posts: 15
Member

Every dayI am taking 50 mg of Amitriptyline,5,000 units of Vitamin D, 10mg of Clonazepam 3x , 10mg of flexeril 3x and 100mg of tramadol 4x. Depression is horrible and no matter what I do, Ikeep gaining weight. What am I doing wrong? I see my GP on Thursday and I have a call in to my rheumotologist...HELP
Reply

04/20/2010 06:15 PM
raynedae
raynedae  
Posts: 8219
VIP Member

You're not doing anything wrong, your doctors are. You need a newer generation anti-depressant. Doe the Amitriptilyne help you sleep? If it doesn't dump it and take a new anti-dep. Does the Tramadol work for your pain? Most of the literature says you can't take it with the newer anti-deps but we have lots of members who do. There's a slight risk of seratonin syndrome but one member said her doc said it's really, really rare.

But talk to the docs. But don't let them discount your depression, just because the Amitriptyline and tramadol are working. There are other sleep meds and pain pills.

Good luck!


04/20/2010 10:07 PM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

Good luck with your dr on Thursday and I hope you are able to get in touch with the Rheumy. I hope they are able to get it all worked out for you. Keep us posted of your progress. Hugs, Stacey Wink
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved